# SDR 2A6D20200429001

- Difficulty date: April 29, 2020
- Submitted: April 29, 2020
- Operation: General aviation
- Aircraft: N4204
- Make and model: Snias AS350B3
- Aircraft serial: 4204
- Aircraft time: 5,120 hours, 15,240 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 5,120 hours, 11,689 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin Panel
- Part number: 350A23002020
- Condition: Dented
- Location: Tailboom
- Part time: 5,120 hours, 15,240 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TAILBOOM FWD LOWER SKIN PANEL HAS DENT DAMAGE. THE DENT LOCATION IS JUST AFT OF THE AFT FUSELAGE JUNCTION FRAME AND IS APPROX. 1.5” IN DIAMETER.
